MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; INSERT, X-LINKED VIT-E PE, I.D.= 36MM, INSERT SIZE C, NEUTRAL,

WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; INSERT, X-LINKED VIT-E PE, I.D.= 36MM, INSERT SIZE C, NEUTRAL,
Model Number 183-362/36
Medical Device Problem Codes Positioning Failure (1158); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Poly insert did not engage.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Poly insert did not engage.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.Correction of pma/510(k): k182321.
 
Event or Problem Description
Poly insert did not engage.[customer].

Brand Name
MOBILELINK ACETABULAR CUP SYSTEM
Common Device Name
INSERT, X-LINKED VIT-E PE, I.D.= 36MM, INSERT SIZE C, NEUTRAL,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key21421792
Report Number3004371426-2025-00007
Device Sequence Number12682737
Product Code LPH
UDI-Device Identifier04026575177035
UDI-Public04026575177035
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number183-362/36
Device Catalogue Number183-362/36
Device Lot Number2443156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/03/2025
02/03/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date12/09/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown